# SDR DALA2024061406076

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 74,530 hours, 9,436 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:204. CORRECTIVE ACTION: COMPLIED WITH PASSENGER COMPARTMENT OXYGEN MASK DROP PER A330 AMM 35-21-00. LAV COMPARTMENT MASK DROP TEST OK. REPACKED. OK FOR SERVICE. (0390357)
